The American Mathematical Monthly

Vol. 119, No. 9, November 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-9

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 713-714)
    DOI: 10.4169/amer.math.monthly.119.09.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.09.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 808-811)
      In Pursuit of the Traveling Salesman. Princeton University Press, Princeton, NJ, 2012 xiii + 228 pp., ISBN 978-0-691-15270-7, $27.95. by William J. Cook
      Review by: Stan Wagon
      DOI: 10.4169/amer.math.monthly.119.09.808
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.09.808
  6. Back Matter (p. 812)
    DOI: 10.4169/amer.math.monthly.119.09.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.09.bm

Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.